# SDR UPS02837429

- Difficulty date: December 30, 2001
- Submitted: January 21, 2002
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 65,998 hours, 23,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755842501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STATION 1200 LONG 34R-35R BATHTUB FITTING IS CRACKED.  REMOVED AND REPLACED BATHTUB FITTING IAW SRM 53-2-0 FIG 2D.
